Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 4823815, 8 pages
http://dx.doi.org/10.1155/2016/4823815
Research Article

Global Dynamics for a Novel Differential Infectivity Epidemic Model with Stage Structure

1School of Statistics, Chengdu University of Information Technology, Chengdu, Sichuan 610103, China
2Key Laboratory of Statistical Information Technology and Data Mining, State Statistics Bureau, Chengdu, China

Received 1 September 2016; Revised 17 November 2016; Accepted 24 November 2016

Academic Editor: Zhengqiu Zhang

Copyright © 2016 Yunguo Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Hyman, J. Li, and E. A. Stanley, “The differential infectivity and staged progression models for the transmission of HIV,” Mathematical Biosciences, vol. 155, no. 2, pp. 77–109, 1999. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. Ma, J. Liu, and J. Li, “Stability analysis for differential infectivity epidemic models,” Nonlinear Analysis. Real World Applications, vol. 4, no. 5, pp. 841–856, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Alexanderian, M. K. Gobbert, K. R. Fister, H. Gaff, S. Lenhart, and E. Schaefer, “An age-structured model for the spread of epidemic cholera: analysis and simulation,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 3483–3498, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Liu, S. Gao, and Y. Luo, “Impulsive epidemic model with differential susceptibility and stage structure,” Applied Mathematical Modelling, vol. 36, no. 1, pp. 370–378, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X.-B. Zhang, H.-F. Huo, X.-K. Sun, and Q. Fu, “The differential susceptibility SIR epidemic model with stage structure and pulse vaccination,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2634–2646, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Shi, J. Cui, and X. Zhou, “Stability and Hopf bifurcation analysis of an eco-epidemic model with a stage structure,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 4, pp. 1088–1106, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. Wu and P. Weng, “Stability analysis of a SIS model with stage structured and distributed maturation delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e892–e901, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Inaba, “Endemic threshold results in an age-duration-structured population model for HIV infection,” Mathematical Biosciences, vol. 201, no. 1-2, pp. 15–47, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. Feng, W. Huang, and C. Castillo-Chavez, “Global behavior of a multi-group SIS epidemic model with age structure,” Journal of Differential Equations, vol. 218, no. 2, pp. 292–324, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. Tian, Y. Jin, S. Zhong, and N. Chen, “Global stability of an epidemic model with stage structure and nonlinear incidence rates in a heterogeneous host population,” Advances in Difference Equations, vol. 2015, article 260, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Guo, M. Y. Li, and Z. Shuai, “Global stability of the endemic equilibrium of multigroup SIR epidemic models,” Canadian Applied Mathematics Quarterly, vol. 14, no. 3, pp. 259–284, 2006. View at Google Scholar · View at MathSciNet
  12. R. Sun and J. Shi, “Global stability of multigroup epidemic model with group mixing and nonlinear incidence rates,” Applied Mathematics and Computation, vol. 218, no. 2, pp. 280–286, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. Yuan and L. Wang, “Global stability of epidemiological models with group mixing and nonlinear incidence rates,” Nonlinear Analysis. Real World Applications, vol. 11, no. 2, pp. 995–1004, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. T. Kuniya, “Global stability analysis with a discretization approach for an age-structured multigroup SIR epidemic model,” Nonlinear Analysis: Real World Applications, vol. 12, no. 5, pp. 2640–2655, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Z. Yuan and X. Zou, “Global threshold property in an epidemic model for disease with latency spreading in a heterogeneous host population,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 3479–3490, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. Sun, “Global stability of the endemic equilibrium of multigroup SIR models with nonlinear incidence,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2286–2291, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Y. Li, Z. Shuai, and C. Wang, “Global stability of multi-group epidemic models with distributed delays,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 38–47, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. Shu, D. Fan, and J. Wei, “Global stability of multi-group SEIR epidemic models with distributed delays and nonlinear transmission,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1581–1592, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. D. Ding and X. Ding, “Global stability of multi-group vaccination epidemic models with delays,” Nonlinear Analysis. Real World Applications, vol. 12, no. 4, pp. 1991–1997, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Chen and J. Sun, “Global stability of delay multigroup epidemic models with group mixing and nonlinear incidence rates,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4391–4400, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. C. Zhang, W. Li, and K. Wang, “Graph theory-based approach for stability analysis of stochastic coupled systems with Lévy noise on networks,” IEEE Transactions on Neural Networks and Learning Systems, vol. 26, no. 8, pp. 1698–1709, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. C. Zhang, W. Li, and K. Wang, “Graph-theoretic approach to stability of multi-group models with dispersal,” Discrete and Continuous Dynamical Systems Series B, vol. 20, no. 1, pp. 259–280, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. H. I. Freedman, M. X. Tang, and S. G. Ruan, “Uniform persistence and flows near a closed positively invariant set,” Journal of Dynamics and Differential Equations, vol. 6, no. 4, pp. 583–600, 1994. View at Publisher · View at Google Scholar
  24. M. Y. Li, J. R. Graef, L. Wang, and J. Karsai, “Global dynamics of a SEIR model with varying total population size,” Mathematical Biosciences, vol. 160, no. 2, pp. 191–213, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. N. P. Bhatia and G. P. Szegö, Dynamical Systems: Stability Theory and Applications, Lecture Notes in Mathematics, No. 35, Springer, New York, NY, USA, 1967. View at MathSciNet
  26. H. L. Smith and P. Waltman, The Theory of the Chemostat: Dynamics of Microbial Competition, Cambridge University Press, Cambridge, UK, 1995. View at Publisher · View at Google Scholar · View at MathSciNet